MAUDE Adverse Event Report: JINHUA KANGDELI MEDICAL APPLIANCES CO.,LTD BOOGIE BABY; TUBE, ASPIRATING, FLEXIBLE, CONNECTING

JINHUA KANGDELI MEDICAL APPLIANCES CO.,LTD BOOGIE BABY; TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number 230120
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Boogie baby was found to have a dark/black discoloration on the product when first opening the package.

Brand Name
BOOGIE BABY
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
JINHUA KANGDELI MEDICAL APPLIANCES CO.,LTD
MDR Report Key18131835
Report NumberMW5148097
Device Sequence Number6468033
Product Code BYY
UDI-Device Identifier00814247020697
UDI-Public00814247020697
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number230120
Device Lot Number2301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown